Czechoslovak Mathematical Journal, Vol. 63, No. 1, pp. 205-217, 2013

Products of non-$\sigma$-lower porous sets

Martin Rmoutil

Martin Rmoutil, Charles University, Faculty of Mathematics and Physics, Department of Mathematical Analysis, Sokolovsk√° 83, 186 75 Praha 8, Czech Republic, e-mail: caj@rmail.cz

Abstract: In the present article we provide an example of two closed non-$\sigma$-lower porous sets $A, B \subseteq\er$ such that the product $A\times B$ is lower porous. On the other hand, we prove the following: Let $X$ and $Y$ be topologically complete metric spaces, let $A\subseteq X$ be a non-$\sigma$-lower porous Suslin set and let $B\subseteq Y$ be a non-$\sigma$-porous Suslin set. Then the product $A\times B$ is non-$\sigma$-lower porous. We also provide a brief summary of some basic properties of lower porosity, including a simple characterization of Suslin non-$\sigma$-lower porous sets in topologically complete metric spaces.

Keywords: topologically complete metric space, abstract porosity, $\sigma$-porous set, $\sigma$-lower porous set, Cartesian product

Classification (MSC 2010): 28A05, 54B10, 54E35, 54G20


Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://link.springer.com/journal/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]